Top answers from doctors based on your search:
Disclaimer

sudden rash all over body not itchy

A 28-year-old female asked:
Dr. Hunter Handsfield
53 years experience Infectious Disease
Probably no STD: Syphilis can cause a body-wide rash, but not hive-like and usually not itchy. If you think you're at risk for STDs, get tested. But an STD is not a li ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
A 35-year-old male asked:
Dr. Stuart Winkler
48 years experience Nephrology and Dialysis
Rash: It sounds more likely that it is an allergic reaction to something. The fact that it is not on the palms and soles of your feet makes other bad thing ... Read More
2
2 thanks
A 48-year-old member asked:
Dr. Joseph Eastern
44 years experience Dermatology
Nonspecific: Nothing is less specific than a generalized itchy rash. It could be a virus, or an allergic reaction, something you ate, something you inhaled, or man ... Read More
A 27-year-old male asked:
Dr. Nayla Mumneh
29 years experience Allergy and Immunology
Describe more: Can you describe the skin lesions a bit more? The differential is very wide.
2
2 thanks
A 28-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
57 years experience Allergy and Immunology
Probably unrelated: You may possibly have contracted scabies from the contact but there are also other potential causes unrelated to the sexual contact. See a doctor if ... Read More
A 24-year-old male asked:
Dr. Bernard Seif
40 years experience Clinical Psychology
Rash: Please see a dermatologist or allergist. You can ask your doctor for a referral. You may be reacting to laundry detergent, hygiene products, medicat ... Read More
1
1 thank
A 37-year-old male asked:
Dr. Matt Wachsman
36 years experience Internal Medicine
Not sure of question: Common, mild virus infections can do both. They get better without treatment in a few days. Strep infection of tonsils can have really bad complicati ... Read More
1
1 thank
A female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
May be eczema: or allergic rash: you must be examined and reated. Cannot be diagnosed online.
1
1 thank
A 39-year-old member asked:
Dr. Ronald Krauser
52 years experience Rheumatology
Likely: That type of rash is the most common side effect of plaquenil (hydroxychloroquine).

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month